Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from cold and cough with vomiting. Taking Cheri Cough. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
From last two week I am suffering from cold & Cough, and coz of this having vomiting also. And I am having Syrup “Cheri Cough” twice a day.
Please suggest any medicine for the same.
Posted Fri, 11 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Prasad 1 hour later
Brief Answer:
Continue the syrup...

Detailed Answer:

Cough and cold which arises from viral or allergic reasons takes time to resolve. The time of recovery can extend up to 4-6 weeks. Chericof formula is an useful medication to take care of cold and cough. Continue with this formula for couple of weeks more.

In addition drink lots of fluids; keep yourself warm and hydrated; eat plenty of fruits and vegetables. If nasal congestion is bothering you, you may use topical nasal spray containing oxymetazoline briefly for not more than a week. Take steam inhalation three times a day. Observe for fever and generalised weakness. I will like to review if you develop these symptoms.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor